Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Duality and Eilenberg-Mac Lane spectra

Author: T. Y. Lin
Journal: Proc. Amer. Math. Soc. 56 (1976), 291-299
MSC: Primary 55E10
MathSciNet review: 0402738
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Stable cohomotopy groups of Eilenberg-Mac Lane spectra of finite groups are shown to be trivial. This implies that the stable homotopy category, which is large enough to represent ordinary cohomology theory, cannot be self-dual. It can also be interpreted as an evidence to support Freyd’s generating hypothesis and a proof of a stable version of a conjecture of D. Sullivan.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55E10

Retrieve articles in all journals with MSC: 55E10

Additional Information

Keywords: Stable homotopy category, Spanier-Whitehead duality, Freyd’s generating hypothesis, Eilenberg-Mac Lane spectrum, Moore spectrum, Adams spectral sequence
Article copyright: © Copyright 1976 American Mathematical Society